Quantum corrections of Abelian duality transformations in sigma models

Research output: Contribution to journalArticle

Abstract

A review is given of a recently proposed modification of the Abelian Duality transformations guaranteeing that a (not necessarily conformally invariant) σ-model be quantum equivalent (at least up to two loops in perturbation theory) to its dual. This requires a somewhat non standard perturbative treatment of the dual σ-model. Explicit formulae of the modified duality transformation are presented for a special class of block diagonal purely metric σ-models.

Original languageEnglish
Pages (from-to)294-301
Number of pages8
JournalNuclear Physics B - Proceedings Supplements
Volume56
Issue number3
Publication statusPublished - Jul 1997

Fingerprint

perturbation theory

ASJC Scopus subject areas

  • Nuclear and High Energy Physics

Cite this

@article{ed01bd74bd704d98a34c89015cce6785,
title = "Quantum corrections of Abelian duality transformations in sigma models",
abstract = "A review is given of a recently proposed modification of the Abelian Duality transformations guaranteeing that a (not necessarily conformally invariant) σ-model be quantum equivalent (at least up to two loops in perturbation theory) to its dual. This requires a somewhat non standard perturbative treatment of the dual σ-model. Explicit formulae of the modified duality transformation are presented for a special class of block diagonal purely metric σ-models.",
author = "J. Balog and P. Forg{\'a}cs and Z. Horv{\'a}th and L. Palla",
year = "1997",
month = "7",
language = "English",
volume = "56",
pages = "294--301",
journal = "Nuclear and Particle Physics Proceedings",
issn = "2405-6014",
publisher = "Elsevier",
number = "3",

}

TY - JOUR

T1 - Quantum corrections of Abelian duality transformations in sigma models

AU - Balog, J.

AU - Forgács, P.

AU - Horváth, Z.

AU - Palla, L.

PY - 1997/7

Y1 - 1997/7

N2 - A review is given of a recently proposed modification of the Abelian Duality transformations guaranteeing that a (not necessarily conformally invariant) σ-model be quantum equivalent (at least up to two loops in perturbation theory) to its dual. This requires a somewhat non standard perturbative treatment of the dual σ-model. Explicit formulae of the modified duality transformation are presented for a special class of block diagonal purely metric σ-models.

AB - A review is given of a recently proposed modification of the Abelian Duality transformations guaranteeing that a (not necessarily conformally invariant) σ-model be quantum equivalent (at least up to two loops in perturbation theory) to its dual. This requires a somewhat non standard perturbative treatment of the dual σ-model. Explicit formulae of the modified duality transformation are presented for a special class of block diagonal purely metric σ-models.

UR - http://www.scopus.com/inward/record.url?scp=0031185249&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0031185249&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:0031185249

VL - 56

SP - 294

EP - 301

JO - Nuclear and Particle Physics Proceedings

JF - Nuclear and Particle Physics Proceedings

SN - 2405-6014

IS - 3

ER -